BibTeX record journals/mmor/HordijkL04a

download as .bib file

@article{DBLP:journals/mmor/HordijkL04a,
  author    = {Arie Hordijk and
               Dinard van der Laan},
  title     = {Periodic routing to parallel queues and billiard sequences},
  journal   = {Math. Meth. of {OR}},
  volume    = {59},
  number    = {2},
  pages     = {173--192},
  year      = {2004},
  url       = {https://doi.org/10.1007/s001860300322},
  doi       = {10.1007/s001860300322},
  timestamp = {Sat, 20 May 2017 00:23:37 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/mmor/HordijkL04a},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier